File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Stability and stabilization of uncertain 2-D discrete systems with stochastic perturbation

TitleStability and stabilization of uncertain 2-D discrete systems with stochastic perturbation
Authors
Keywords2-D Discrete Systems
Linear Matrix Inequality
Perturbation
Stability
Stabilization
Issue Date2005
PublisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0923-6082
Citation
Multidimensional Systems And Signal Processing, 2005, v. 16 n. 1, p. 85-106 How to Cite?
AbstractThis paper is concerned with the problem of stability analysis and stabilization of two-dimensional (2-D) discrete systems with stochastic perturbation. The 2-D stochastic system model is first established based on the Fornasini-Marchesini local state-space (FMLSS) model, and mean-square asymptotic stability is derived by means of linear matrix inequality (LMI) technique. This stability result is further extended to more general cases where the system matrices also contain uncertain parameters. The most frequently used ways of dealing with parameter uncertainties, including polytopic and norm-bounded characterizations, have been taken into consideration. Based on this, the robust stabilization problem for 2-D systems with both deterministic and stochastic uncertainties is addressed, with sufficient LMI conditions obtained for the existence of stabilizing controllers, which can be solved via efficient numerical algorithms. An illustrative example is provided to demonstrate the applicability of the proposed approach. © 2005 Springer Science+Business Media, Inc. Manufacutred in The Netherlands.
Persistent Identifierhttp://hdl.handle.net/10722/156744
ISSN
2015 Impact Factor: 1.436
2015 SCImago Journal Rankings: 0.768
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorGao, Hen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorXu, Sen_US
dc.contributor.authorWang, Cen_US
dc.date.accessioned2012-08-08T08:43:47Z-
dc.date.available2012-08-08T08:43:47Z-
dc.date.issued2005en_US
dc.identifier.citationMultidimensional Systems And Signal Processing, 2005, v. 16 n. 1, p. 85-106en_US
dc.identifier.issn0923-6082en_US
dc.identifier.urihttp://hdl.handle.net/10722/156744-
dc.description.abstractThis paper is concerned with the problem of stability analysis and stabilization of two-dimensional (2-D) discrete systems with stochastic perturbation. The 2-D stochastic system model is first established based on the Fornasini-Marchesini local state-space (FMLSS) model, and mean-square asymptotic stability is derived by means of linear matrix inequality (LMI) technique. This stability result is further extended to more general cases where the system matrices also contain uncertain parameters. The most frequently used ways of dealing with parameter uncertainties, including polytopic and norm-bounded characterizations, have been taken into consideration. Based on this, the robust stabilization problem for 2-D systems with both deterministic and stochastic uncertainties is addressed, with sufficient LMI conditions obtained for the existence of stabilizing controllers, which can be solved via efficient numerical algorithms. An illustrative example is provided to demonstrate the applicability of the proposed approach. © 2005 Springer Science+Business Media, Inc. Manufacutred in The Netherlands.en_US
dc.languageengen_US
dc.publisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0923-6082en_US
dc.relation.ispartofMultidimensional Systems and Signal Processingen_US
dc.subject2-D Discrete Systemsen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectPerturbationen_US
dc.subjectStabilityen_US
dc.subjectStabilizationen_US
dc.titleStability and stabilization of uncertain 2-D discrete systems with stochastic perturbationen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/s11045-004-4739-yen_US
dc.identifier.scopuseid_2-s2.0-14744297389en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-14744297389&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume16en_US
dc.identifier.issue1en_US
dc.identifier.spage85en_US
dc.identifier.epage106en_US
dc.identifier.isiWOS:000227180800004-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridGao, H=7402971422en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridWang, C=36827402700en_US
dc.identifier.citeulike107616-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats